On the structure of some set of solutions of a second order ordinary differential equation
Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1089-1090
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_6_a29,
author = {V. D. Ponomarev},
title = {On the structure of some set of solutions of a second order ordinary differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1089--1090},
year = {1986},
volume = {22},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_6_a29/}
}
V. D. Ponomarev. On the structure of some set of solutions of a second order ordinary differential equation. Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1089-1090. http://geodesic.mathdoc.fr/item/DE_1986_22_6_a29/